Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hello Doctor, I am taking cardace 10, Nicardia Retard 20 Mg, CTD 6 .25 mg and Rozavel 5 MG tablet since 2 years for BP treatment but not much improvement in my blood pressure. Please suggest what should I do?

1 Doctor Answered
Here are few causes of uncontrolled BP while being on multiple medicines: 1. Salt intake more than recommended 2. Excessive weight/obesity 3. Obstructive sleep apnea (related to snoring) 4. Poor quality medicine 5. Faulty BP machine giving wrong reading 6. Issues related to other organs like kidney, thyroid, adrenal gland etc. 7. Significant psychological stress 8. Taking lots of pain killers .and many others See if you can address all of these. You may need to see a cardiologist if your BP still is high. Take care.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.